CSpace
Maximum trees of subsets
Wu SQ(巫世权)
1994
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume14Issue:1Pages:39
AbstractLet X be a finite set and P the collection of all nonempty proper subsets of X. A subset ? of P is called a tree of subsets of X if A, B ∈ ? implies A ∪ B ∈ {?, A, B }. In this paper, the maximum trees of subsets of a finite set are obtained.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28187
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu SQ. Maximum trees of subsets[J]. Acta Mathematica Scientia,1994,14(1):39.
APA 巫世权.(1994).Maximum trees of subsets.Acta Mathematica Scientia,14(1),39.
MLA 巫世权."Maximum trees of subsets".Acta Mathematica Scientia 14.1(1994):39.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[巫世权]'s Articles
Baidu academic
Similar articles in Baidu academic
[巫世权]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[巫世权]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.